# SDR AALA201709129012

- Difficulty date: September 9, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,856 hours, 42,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY WILL NOT TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-60-00.  OPERATIONAL CHECK GOOD.
